# SDR 00067

- Difficulty date: December 16, 2002
- Submitted: December 16, 2002
- Operation: Air carrier
- Aircraft: N324TW
- Make and model: Lear 24D
- Aircraft serial: 24324
- Aircraft time: 10,788 hours, 9,870 cycles
- Engine: Ge CJ6106
- Engine time: 10,131 hours, 9,061 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: B

## Discrepancy

PILOT REPORTED LEFT ENGINE FLAMMED OUT DURING CLIMB, PASSING 40,300FT. ATC CLEARED FOR DECENT RELIGHT AT 28K CLIMB BACK TO FL370 TO COMPLETE TRIP. PILOT INSPECTED ENGINE FOR FOD DAMAGE AND LEAKS, NONE FOUND.   WILL UPDATE REPORT AFTER AIRCRAFT RETURNS TO MAINTENANCE BASE.
